# SDR AALA201711249012

- Difficulty date: November 23, 2017
- Submitted: November 24, 2017
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 45,562 hours, 29,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION WAS FOUND ON THE AFT CARGO BAY FLOOR PANEL 151ZG.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14-400-001A.  THE AIRCRAFT WAS GROUNDED.
